MathSciNet Relay Station
MathSciNet bibliographic data
MR71425 (17,125a) 20.0X
Baer, Reinhold Finite extensions of Abelian groups with minimum condition. Trans. Amer. Math. Soc. 79 (1955), 521–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement